|Online since 2002|
Nioxin FeedbackIf you have used Nioxin , please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
High blood pressure
This nioxin product causes dramatic increase: deadly high blood pressure levels. I am s registered nurse and NEVER had high blood pressure. My number typically run btwn 110/120 systolic and 65/75 diastolic ....I began using this treatment x 1 month and had 4 Drs appoint set up ( my annual pap, physical etc) each week I went to Dr my number dramatically increased 135/84 way up to 151/101....I literally almost had a heart attack ...I told the technician that she is using a defaulted mechanical battery machine and to take my blood pressure manually....one again sky high.... I watched my blood pressure number rise to deadly numbers ....I did not know what was going on....I work out everyday....eat healthy etc...not stressed at work....so I decided to sit down and take a look back on what did I change and do different over past 4-6 weeks... It was the nioxin.....I immediate stop using nioxin and threw products in trash and I was my number go down on a daily basis....as of today I am back to 117/74.
I could have wand up on a host of unrccessary blood pressure meds because using this product NIOXIN...ESP Sind Dr's are trained to treat symptoms vs finding cause....those blood pressure meds, possibly could have caused many addition adverse and side effects; whereas I would be forced to take more rat poison to fix the side effects....I say this product should be banned from the market for public use....cause if not we shall eat butter and lard for breakfast lunch dinner and snack as our main meals....because eventually we will have a MASSIVE HEART ATTACK!
My beautician referred this
Let me start by saying I have coarse hair. I have a serious scalp problem n was told it was a fungal infection. I've tried everything: head n shoulders, t gel, prescribed ketoconazole, tea tree oil.. Nothing works!! I've been experiencing burning n itching.. my beautician referred this scalp recovery to me. It has been 3 days. I really need to know if it really works or am I just wasting my money n time?
AskDocWeb: A fungal infection in the scalp is a medical problem for which you need medical advice. Please consult with your healthcare provider. Think about this; When you have a plumbing problem you don't call an electrician. Likewise asking a beautician for medical advice does not make sense.
I been having bad itching scalp since i started using Nioxin i am going to stop using it horrible! I nurse just recommend Pill Food supplements is doing wonders on my hair my hair stop falling and getting thicker!
I want to know the truth
How do we find out if nioxin has removed dioxane from their sodium laureth sulfate ? I need help from you. I need to assess my hair shedding and loss. I have been using deva curl cleansers but must stop hair loss. I have high cancer rates in family. I want to know the truth about nioxin product
AskDocWeb: We're with you on that Misty. We see two possibilities: 1. The laws may be changed to force manufacturers to remove dioxane from their products and 2. The manufacturer may make the expensive changes needed to the manufacturing process to eliminate the presence of this contaminant. If the latter happens, you can expect a press release from the company because that would likely boost sales quite a bit.
Blotchy red marks
I used this stuff for the first time tonight. It was ok on my scalp however some of it ran down my face and got on my torso. This stuff left red streaks down my face and on my neck. Turned my neck bright red. Also ran down my torso and left streaks on my torso and also blotchy red marks over my torso, shoulders, and upper part of my back/neck area. Will definitely not use this stuff again.
I am a breast cancer survivor. What little hair I have, is thin, dry and still seems to be falling out, no thanks to the hormone drug I need to take. My beautician happened to use Nioxen Diamomd Advanced Thickening treatment so I decided to pick some up and continue using it myself. (I figured the shampoo & conditioner would follow soon after)
Three weeks after I started using it, my scalp began to itch like crazy! It feels as if my skin is crawling! I did not realize it was the product at first, but as I'm sitting here, scratching my head, reading other people's comments, it makes sense now. I really like the product, it actually made my hair feel a little thicker. Plus I was looking forward to starting to use the shampoo/conditioner. Does the itching ever go away???
AskDocWeb: If the thickening treatment is causing the itching then it is likely to stop when the product is discontinued. We haven't heard from anyone who had that side effect and continued using it so that is unknown.
I have used Nioxin for a few days and have noticed terrible headaches. Today, I decided to not use the spray on Nioxin and I have no headache at all. Do the side effect decrease over the course of time or should I stop using all together? The headaches were pretty bad.
AskDocWeb: Several people have reported headaches when using this product. Headaches are one of the known side effects of the contaminant 1,4-dioxane. Other possible side effects include drowsiness, vertigo, and anorexia. Human and animal studies identify the liver and kidneys as the target organs for 1,4-dioxane toxicity following short-term exposure to high doses (regardless of the route of exposure). Chronic exposure may result in dermatitis or possible liver and kidney damage.
Source: U.S. Environmental Protection Agency.
Unfortunately the FDA has not established a safe limit for 1,4-dioxane and does not require warning labels for such contaminants.
Nioxin - 2 - 3 - 4 - 5 - 6 - 7 - Page 8 - 9 - 10 - Last Page 11
If you find this page useful share it with others. If you have used Nioxin, use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
Copyright © 2007-2015 Askdocweb, Inc. All Rights Reserved. The informaiton here is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.